Linear degenerations of flag varieties

G. Cerulli Irelli, X. Fang, E. Feigin, G. Fourier, M. Reineke

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)


Linear degenerate flag varieties are degenerations of flag varieties as quiver Grassmannians. For type A flag varieties, we obtain characterizations of flatness, irreducibility and normality of these degenerations via rank tuples. Some of them are shown to be isomorphic to Schubert varieties and can be realized as highest weight orbits of partially degenerate Lie algebras, generalizing the corresponding results on degenerate flag varieties. To study normality, cell decompositions of quiver Grassmannians are constructed in a wider context of equioriented quivers of type A.

Original languageEnglish
Pages (from-to)615-654
Number of pages40
JournalMathematische Zeitschrift
Issue number1-2
Publication statusPublished - 3 Jan 2017


Dive into the research topics of 'Linear degenerations of flag varieties'. Together they form a unique fingerprint.

Cite this